Abstract and Applied Analysis

Ulam-Hyers Stability and Well-Posedness of Fixed Point Problems for α-λ-Contraction Mapping in Metric Spaces

Marwan Amin Kutbi and Wutiphol Sintunavarat

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study Ulam-Hyers stability and the well-posedness of the fixed point problem for new type of generalized contraction mapping, so called α - λ -contraction mapping. The results in this paper generalize and unify several results in the literature such as the Banach contraction principle.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 268230, 6 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412606568

Digital Object Identifier
doi:10.1155/2014/268230

Mathematical Reviews number (MathSciNet)
MR3224304

Zentralblatt MATH identifier
07022057

Citation

Kutbi, Marwan Amin; Sintunavarat, Wutiphol. Ulam-Hyers Stability and Well-Posedness of Fixed Point Problems for α - λ -Contraction Mapping in Metric Spaces. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 268230, 6 pages. doi:10.1155/2014/268230. https://projecteuclid.org/euclid.aaa/1412606568


Export citation

References

  • S. M. Ulam, A Collection of Mathematical Problems, Interscience, New York, NY, USA, 1960.
  • D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, no. 4, pp. 222–224, 1941.
  • M.-F. Bota, E. Karap\inar, and O. Mleşniţe, “Ulam-Hyers stability results for fixed point problems via $\alpha \text{-}\psi $-contractive mapping in $(b)$-metric space,” Abstract and Applied Analysis, vol. 2013, Article ID 825293, 6 pages, 2013.
  • M. F. Bota-Boriceanu and A. Petruşel, “Ulam-Hyers stability for operatorial equations,” Analele Stiintifice ale Universitatii Al I Cuza din Iasi: Matematica, vol. 57, no. 1, pp. 65–74, 2011.
  • V. L. Lazǎr, “Ulam-Hyers stability for partial differential inclusions,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 21, pp. 1–19, 2012.
  • I. A. Rus, “The theory of a metrical fixed point theorem: theoretical and applicative relevances,” Fixed Point Theory, vol. 9, no. 2, pp. 541–559, 2008.
  • I. A. Rus, “Remarks on Ulam stability of the operatorial equations,” Fixed Point Theory, vol. 10, no. 2, pp. 305–320, 2009.
  • F. A. Tişe and I. C. Tişe, “Ulam-Hyers-Rassias stability for set integral equations,” Fixed Point Theory, vol. 13, no. 2, pp. 659–668, 2012.
  • J. Brzdęk, J. Chudziak, and Z. Páles, “A fixed point approach to stability of functional equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 74, no. 17, pp. 6728–6732, 2011.
  • J. Brzdek and K. Ciepliski, “A fixed point approach to the stability of functional equations in non-Archimedean metric spaces,” Nonlinear Analysis: Theory, Methods and Applications, vol. 74, no. 18, pp. 6861–6867, 2011.
  • J. Brzdęk and K. Ciepliński, “A fixed point theorem and the Hyers-Ulam stability in non-Archimedean spaces,” Journal of Mathematical Analysis and Applications, vol. 400, no. 1, pp. 68–75, 2013.
  • L. Cadariu, L. Gavruta, and P. Gavruta, “Fixed points and generalized Hyers-Ulam stability,” Abstract Applied Analysis, vol. 2012, 10 pages, 2012.
  • F. S. de Blasi and J. Myjak, “Sur la porosité de l'ensemble des contractions sans point fixe,” Comptes Rendus des Séances de l'Académie des Sciences I: Mathématique, vol. 308, no. 2, pp. 51–54, 1989.
  • S. Reich and A. J. Zaslavski, “Well-posedness of fixed point problems,” Far East Journal of Mathematical Sciences (FJMS), Special volume, part III, pp. 393–401, 2001.
  • B. K. Lahiri and P. Das, “Well-posedness and porosity of a certain class of operators,” Demonstratio Mathematica, vol. 38, no. 1, pp. 169–176, 2005.
  • V. Popa, “Well-posedness of fixed point problem in orbitally complete metric spaces,” Studii şi Cercetări Ştiinţifice. Seria Matematică, no. 16, pp. 209–214, 2006, Proceedings of ICMI 45.
  • V. Popa, “Well posedness of fixed point problem in compact metric spaces,” Bulletin Universităţii Petrol-Gaze din Ploieşti. Seria Matematică–-Informatică–-Fizică, vol. 60, no. 1, p. 14, 2008.
  • B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for $\alpha $-$\psi $-contractive type mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 2154–2165, 2012.
  • R. P. Agarwal, W. Sintunavarat, and P. Kumam, “PPF dependent fixed point theorems for an c-admissible non-self mapping in the Razumikhin class,” Fixed Point Theory and Applications, vol. 2013, article 280, 2013.
  • M. A. Alghamdi and E. Karapinar, “G-beta-psi contractive type mappings and related fixed point theorems,” Journal of Inequalities and Applications, vol. 2013, article 70, 2013.
  • N. Hussain, E. Karap\inar, P. Salimi, and P. Vetro, “Fixed point results for ${G}^{m}$-Meir-Keeler contractive and $G$-$(\alpha ,\psi )$-Meir-Keeler contractive mappings,” Fixed Point Theory and Applications, vol. 2013, article 34, 2013.
  • E. Karapnar and B. Samet, “Generalized ($\alpha $-$\psi $) contractive type mappings and related fixed point theorems with applications,” Abstract and Applied Analysis, vol. 2012, Article ID 793486, 17 pages, 2012.
  • E. Karapinar and W. Sintunavarat, “The existence of an optimal approximate solution theorems for generalized $\alpha $-proximal contraction non-self mappings and applications,” Fixed Point Theory and Applications, vol. 2013, article 323, 2013.
  • M. A. Kutbi and W. Sintunavarat, “The existence of fixed point theorems via $w$-distance and $\alpha $-admissible mappings and applications,” Abstract and Applied Analysis, vol. 2013, Article ID 165434, 8 pages, 2013.
  • W. Sintunavarat, S. Plubtieng, and P. Katchang, “Fixed point result and applications on b-metric space endowed with an arbitrary binary relation,” Fixed Point Theory and Applications, vol. 2013, article 296, 2013.
  • M. U. Ali, T. Kamran, W. Sintunavarat, and P. Katchang, “Mizoguchi-Takahashi's fixed point theorem with $\alpha ,\eta $ functions,” Abstract and Applied Analysis, vol. 2013, Article ID 418798, 4 pages, 2013. \endinput